# SDR MWEA95164

- Difficulty date: April 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- System (JASC): 2565 · Escape Slide
- Part: Evac Slide
- Part number: 136212251
- Condition: Low Pressure
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FOUND TAIL EVACUATION SLIDE PRESSURE LOW.  REPLACED TAIL EVACUATION SLIDE.  RETURNED A/C TO SERVICE.
